MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLEAR 4-WAY STOPCOCK W/ MALE LUER LOCK; STOPCOCKS

ARGON MEDICAL DEVICES CLEAR 4-WAY STOPCOCK W/ MALE LUER LOCK; STOPCOCKS
Model Number 041210002A
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sample expected to return for evaluation.Follow-up report will be submitted once the sample has been received and reviewed.
 
Event or Problem Description
Argon 4-way stopcock was cracked, causing fluid to leak from iv hookup.No patient harm.Used:tubing /iv sets.
 
Additional Manufacturer Narrative
A review of one stopcock assembly found severe damage/cracks to the luers which would result in leakage, confirming the complaint.Root cause investigation found no discrepancies with the molding process or the annealing process which could be factors in the failure observed.Additional testing was conducted on in-house parts, pre and post anneal process, and the damage/cracks could not be duplicated.The cause of the damage/cracks may possibly be related to the type of substance used to wipe the product or that was injected through the product.The ifu warns, ¿do not use patient monitoring products with parenteral nutritional solutions containing lipids or nitroglycerin.These substances are known to degrade some medical plastics resulting in cracks and/or leaks.Other drugs or solutions may have similar effects¿.The user facility has not responded to requests for additional information to confirm if incompatible substances were used on the product.
 
Event or Problem Description

Brand Name
CLEAR 4-WAY STOPCOCK W/ MALE LUER LOCK
Common Device Name
STOPCOCKS
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key11930369
Report Number0001625425-2021-00951
Device Sequence Number4218230
Product Code DTL
UDI-Device Identifier00886333201389
UDI-Public00886333201389
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K780271
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/18/2026
Device Model Number041210002A
Device Catalogue Number041210002A
Device Lot Number11347865
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer07/16/2021
Initial Report FDA Received Date06/03/2021
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1